Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

When should my period become normal after taking birth control pills about 3 months ago ?

I recently got off birth control pills about 3 months ago.I started my period right away normal.In January my period started right on the first of the month and I had it about two weeks straight.It started again the 26th of January and I m still on it as of now.I m 27 years old and have been on birth control most of my life except for a couple times in the past when I stopped.I ve used the shot,patches,ring and pills in the past. I ve noticed I m urinating a lot more frequently,don t know if it s due to drinking more water now & taking vitamins or if it has anything to due to the fact that I stopped taking birth control or something else but it s quite often & quite annoying.I also get pretty bad cramps.When should my period become normal again Please help Thanks Jane
Asked On : Sat, 5 Feb 2011
Answers:  2 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
its same with me aswell i had depo 5 monthes ago was havin heavin light spotted bleedin every day or after week.then i stopped to get another this is two monthes i m seeing my periods r comin to normal as will take time if u use long term will come back in 6 monthes or will take year aswell.but tell u wat 1 thing i will always remember an will told every1 dont use pills or depo they ruined your periods an your fertility i want to get pregnant but dont know how much time will take to came back my ovulation days..........xx
Answered: Sat, 5 Feb 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
You are going thru a phase of hormonal disturbance after pill withdrawal. To decrease the bleeding, you can take Tab. Tranexaemic acid500mg twice daily and also some hormonal tablets will be needed to completely stop the bleeding.
Dr. Rakhi Tayal
Answered: Sat, 5 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor